# SDR AALA202010269028

- Difficulty date: October 6, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 20,163 hours, 7,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5313517020000
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF FLOOR BEAM BETWEEN FR 12 AND FR 24 AT BL -Y1292, MEASURING L=3.704 IN, W=0.779 IN, D=0.058 IN.  REPLACED FLOOR BEAM WITH NEW, IAW A321 SRM 51-72-11-911-001 AND 51-42-11-801 AND DRAWING D53110920000.
